Facebook Pixel

Missed Period after taking Emergency Contraceptive

By June 4, 2014 - 8:10pm
Rate This

I took the morning after pill on May 5 and got a "period" a few days after that lasted for a few days. I was supposed to get my period May 24 ish sometimes its a few days later or earlier. Im not sure if this is normal or how long I should wait before taking a pregnancy test. It was my first time having sex but the guy said he had a condom on and I watched him put it on but maybe something happened? Im not sure what to do, at the moment im surrounded by school and I'm really stressed out about everything do you think it will come when Im not so stressed?

Add a Comment2 Comments

EmpowHER Guest

Hi jessicajessica3,

Welcome to EmpowHER.  The side effects of any emergency pill, are cramping, nausea, bleeding and changes to your next period. Such as an earlier or later, longer or shorter period. You might want to wait until your period is originally due and take a home  pregnancy test. Hope this was helpful?



June 5, 2014 - 5:49am
EmpowHER Guest
Anonymous (reply to Anonymous)

it was supposed to be here the 24 of may is that too early to have after taking the pill may 5th? should I wait until june 24? thanks for your help

June 5, 2014 - 7:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!